# SDR SCNA20240310126

- Difficulty date: July 21, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8
- Aircraft serial: 28237
- Aircraft time: 64,832 hours, 24,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73973 NR00035: HIDDEN DAMAGE: DURING REMOVAL OF BEAM PASSENGER FLOOR SUPPORT (NRC 0110) CORROSION WAS FOUND IN FLOOR SUPPORT AT STA 990 RH. - - RESOLUTION: FLOOR SUPPORT WAS EVALUATE OUT OF LIMITS,NEW SUPPORT WAS DRILLED AND ADJUSTED PER  B737-800 SRM 51-10-02-0G-0 ,B737-800 SRM 51-40-05-0G-0 .AND WILL BE INSTALLED  WITH NRC 00110 AND B737-800 SRM 51-40-02-0G-0
